# SDR SWAA2021071393042

- Difficulty date: June 18, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 26,058 hours, 11,613 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370026
- Part serial: 004258
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT FLAP LOWER I/B CORNER DELAY. / REMOVED AND REPLACE R/H O/B AFT FLAP PER AMM 27-51-22POS RH TAG 33420 P/N OFF/ON 113A3700-26 S/N OFF 004258 S/N ON 004025
